# SDR GAIA04168OP

- Difficulty date: September 30, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 1U1085
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 715 - ELP-FWA - ON TAKEOFF DURING GEAR RETRACTION THE FLIGHT CREW NOTICED THE A-SYSTEM HYDRAULIC QUANTITY WENT TO ZERO.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ELP WHERE A LANDING WAS MADE WITHOUT INCIDENT.  FOUND LEFT MLG SEQUENCE VALVE LEAKING FROM A CRACK IN THE HOUSING.  REMOVED AND REPLACED SEQUENCE VALVE AND NR 1 AND NR 2 ENGINE DRIVEN HYDRAULIC PUMPS AND FILTERS.  OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.  (M)
